# SDR SWAA2021081292813

- Difficulty date: July 8, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 46,361 hours, 27,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Broken
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH TRANSITION ANGLE HAS BROKEN NUTPLATE AT STA 500+10. ; / [01] LOCATED AND MATCH DRILLED PER SRM 51-10-02; TO BE INSTALL ON 5330-E-16461-NG; [02] REMOVED PEER SRM 51-40-01; OUT OF LIMITS PER SRM 53-00-53-1A-2; LOCATED AND MATCH DRILLED PER SRM 51-10-02; TO BE INSTALL ON 5330-E-16461-NG
